hi copenhagen thats exactly how i felt with my first injection of interferon and that was it second to end of treatment was ok hope your next one is ok
Try injecting it into the top of your thigh, that is what I did. My doctor had me take 2 motrin 1 hour before shot and 1 tylenol 30 minutes after (check with your doc on that, I had no cirrosis). But every time I got my shot the same thing happened to me. I felt it within 10 minutes, and had to go to bed an hour or so later. Make sure you drink plenty of water ( half your weight in ounces... 140 lbs =70 oz.) Plus extra if you drink any caffiene. I didn't get the headaches, but I felt flu like for a day and a half. I know some people only feel like that on the first shot. I just celebrated 1 month UND post Tx, so it is worth the really minor Sx. Hang in there, you will be sooooooooo happy you did!
Hey there! My first injection was the same way. It was just horrible. But it never happened like that again. So here's hoping your second shot doesn't cause that "please call an ambulance feeling" but I doubt that it will. Just remember the water. It should be with you at all times. You also can take an extra strength Tylenol. But really, poor the water into you, tons of water!! Good luck!
Here's to SVR!! Kitty
Hi - I just started peg/riba/incivek exactly 4 weeks ago, and much like mzkity, I only reacted really badly to the 1st injection (really bad chills esp). I felt nothing in the last 3 injections (I even hit a vein in the last one, it was bruised badly right away, but other than that I felt no flu-like symptoms). I also have been taking an extra strength Tylenol & Benedryl right before my shots, but it seems to have been largely unnecessary. Good luck!
Thanks everyone. Hopefully the second shot will go well. Sounds like it's pretty common for the first shot to be the worst shot.
I'd just like to note that the second shot was much better than my first. Besides feeling only slightly fluey, it was very tolerable and I actually felt pretty good the morning after. Now I just need to get used to the Ribavirin. I miss my morning cups of coffee. Ever since starting treatment I was a 4 cup a day drinker to having 1 small cup of decaff in the morning, and Gatorade during the day.On the bright side I have been meaning to cut down on my coffee intake. Hopefully when treatment is finished, I will not depend on caffeine like I used to.